# SDR DALA2023110609145

- Difficulty date: November 3, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,705 hours, 43,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0676 EMERGENCY LIGHTS INOPERATIVE AT SEAT ROWS 4- 16ABC. CORRECTIVE ACTION: T/S IAW B757 WDM 33-51. FOUND FUSE BLOWN AT BATTERY PACK M732. REMOVED & REPLACED FUSE. NOW LIGHTS OPS OK IAW B757 AMM 33-51. (4267158)
